MAUDE Adverse Event Report: STOCKERT GMBH INTELLAGEN; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

STOCKERT GMBH INTELLAGEN; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 2476-01
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Detailed product information was not provided to bsc.The serial number does not provide the complete unique identifier (udi) and other specific product information.We completed a good faith effort to obtain the information, but it was not available.If additional details become available, a supplemental report will be submitted.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the pump did not power up, and the procedure was cancelled.An intellagen irrigation pump kit was used for a redo pulmonary vein isolation procedure to treat atrial fibrillation (af).During preparation, all connections were done and the system was powered up; however, the irrigation pump did not power up.The preparation was continued and tried to disconnect and reconnect the pump and then power it up, but still did not power up.There were no audible noises, and no led lights turned on, as if the power supply was not connected.Subsequently, several power outlets and cables were tested, but none of them worked.The device was left plugged in for several minutes to rule out if the internal batter needs pre-charging.The safety catch on top of the power plug was inspected and appeared to be in good condition.The account contacted the field service engineer (fse) that installed the product and was advised to reach out to ce technical support, but they were unable to assist.After waiting for 30 minutes, the physician decided to cancel the case.The patient was sedated under general anesthesia, and no complications were reported.The device will be deinstalled and will be returned by fse.As per additional information received on 08aug2025, prior to the case cancellation, the physician was preparing to start the groin puncture, but waited until the pump was running.The procedure was rescheduled on (b)(6) 2025.The patient had no complications reported or any medical conditions caused by the case cancellation, the patent was sent home after.
 
Event or Problem Description
It was reported that the pump did not power up, and the procedure was cancelled.An intellagen irrigation pump kit was used for a redo pulmonary vein isolation procedure to treat atrial fibrillation (af).During preparation, all connections were done and the system was powered up; however, the irrigation pump did not power up.The preparation was continued and tried to disconnect and reconnect the pump and then power it up, but still did not power up.There were no audible noises, and no led lights turned on, as if the power supply was not connected.Subsequently, several power outlets and cables were tested, but none of them worked.The device was left plugged in for several minutes to rule out if the internal batter needs pre-charging.The safety catch on top of the power plug was inspected and appeared to be in good condition.The account contacted the field service engineer (fse) that installed the product and was advised reaching out to ce technical support, but they were unable to assist.After waiting for 30 minutes, the physician decided to cancel the case.The patient was sedated under general anesthesia, and no complications were reported.The device will be deinstalled and will be returned by fse.As per additional information received on 08aug2025, prior to the case cancellation, the physician was preparing to start the groin puncture but waited until the pump was running.The procedure was rescheduled on (b)(6) 2025.The patient had no complications reported or any medical conditions caused by the case cancellation, the patent was sent home after.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) d4 unique identifier (udi) # and h4 device manufacture date.E1 initial reporter phone: (b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the pump did not power up, and the procedure was cancelled.An intellagen irrigation pump kit was used for a redo pulmonary vein isolation procedure to treat atrial fibrillation (af).During preparation, all connections were done and the system was powered up; however, the irrigation pump did not power up.The preparation was continued and tried to disconnect and reconnect the pump and then power it up, but still did not power up.There were no audible noises, and no led lights turned on, as if the power supply was not connected.Subsequently, several power outlets and cables were tested, but none of them worked.The device was left plugged in for several minutes to rule out if the internal batter needs pre-charging.The safety catch on top of the power plug was inspected and appeared to be in good condition.The account contacted the field service engineer (fse) that installed the product and was advised to reach out to ce technical support, but they were unable to assist.After waiting for 30 minutes, the physician decided to cancel the case.The patient was sedated under general anesthesia, and no complications were reported.The device will be deinstalled and will be returned by fse.As per additional information received on 08aug2025, prior to the case cancellation, the physician was preparing to start the groin puncture but waited until the pump was running.The procedure was rescheduled on (b)(6) 2025.The patient had no complications reported or any medical conditions caused by the case cancellation, the patent was sent home after.Furthermore, per additional information received on 11mar2026, it was reported that as part of the troubleshooting performed, the equipment was disconnected for 5 minutes and reconnected, then it was tried again to power up the pump again.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
INTELLAGEN
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
STOCKERT GMBH
botzinger str. 31
freiburg im breisgau 79111
GM  79111
Manufacturer (Section G)
STOCKERT GMBH
botzinger strasse 72
freiburg 79111
GM   79111
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22851047
Report Number2124215-2025-57229
Device Sequence Number19955253
Product Code OAD
UDI-Device Identifier04260166374087
UDI-Public(01)04260166374087(11)240717(21)86
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2476-01
Device Catalogue Number2476-01
Device Lot Number0000000086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer12/29/2025
03/11/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date01/12/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown